Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Pulling or unhealthy feeling in the stomach, hard time falling asleep. Suspecting enlarged prostate. Possible?

Hello. I have two questions. One is in regards to a pulling feeling in my stomach before bed. It feels like my stomach is being yanked around, slowly rising and dropping, etc. This causes me to have a hard to time falling asleep. It also happened this morning. What could this be? Second, I am realizing over the past few months that I pee like a 60 year-old (in my dad s words), but I am only 27. While I am shaking my penis after urinating, I am still getting dribbles in my pants when I am done. My father says this could be due to an enlarged prostate. Is this possible? What are some other likley causes? Thank you!
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for using health care magic.
Coming to your first question, your pain could be related to gastritis. You need to take a good course of ant acids. Rantidine and rabeprazole are good options available. You should refrain from spicy food.
Coming to your second query, it is very unlikely that at age 27 you will have prostate problems. Many times this dribbiling could be related to weak penile muscles and it happens many times among young people. Be comfortable that its not prostate. Do visit a urologist when you have time.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you can close the discussion and rate the answer accordingly.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor